# SDR SIMA201014409

- Difficulty date: May 24, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 16,676 hours, 13,456 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3978 DURING CRUISE THE CAPTAIN REPORTED, NR 1 ENGINE STARTED LOSING OIL AFTER DEPARTURE.  ELECTED TO DIVERT TO GRR DUE TO OIL LEVEL WENT FROM 9 QUARTS TO 3 QUARTS.  IT WAS AN OVERWEIGHT LANDING BUT WAS WELL UNDER THE 360 FEET PER MINUTE SINK RATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE CORRECTIVE ACTION INFORMATION IS PENDING.
